# SDR AALA20101029TUL03

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N5520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE STATIONS 680 TO 740 CORRODED.  REPLACED CREASE ANGLE PER SRM 51-40-02.
